# SDR MTNA08092013001

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 34,162 hours, 37,626 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 51653152
- Part serial: 1771
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 50 FEET BEFORE LANDING, NR 2 FIRE WARNING ILLUMINATED THEN OFF,  LASTED 5 SECONDS.  TROUBLESHOT AND REPLACED THE FIRE DETECTION CONTROL UNIT FOR NR 2 ENGINE IAW JIC 26-12 81 RAI 10000.  THE SYS CHECK GOOD AND THE ACFT WAS RETURNED TO SERVICE.
